Alert archive / Oklahoma / Excessive Heat Warnings in 2012
Excessive Heat Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this excessive heat warning at Jul 22, 2012, 4:05 PM CDT for Tulsa County, Oklahoma. It took effect at Jul 23, 2012, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2012, 4:05 PM CDT (21:05 UTC)
- In effect from
- Jul 23, 2012, 10:00 AM CDT
- Expired
- Jul 23, 2012, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1584 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
686 WWUS74 KTSA 222105 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 405 PM CDT SUN JUL 22 2012 ARZ029-OKZ060-230515- /O.NEW.KTSA.EH.W.0003.120723T1500Z-120726T0000Z/ /O.CON.KTSA.HT.Y.0007.000000T0000Z-120723T0000Z/ SEBASTIAN-TULSA- 405 PM CDT SUN JUL 22 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MONDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 7 PM CDT WEDNESDAY AND A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. IN ARKANSAS...SEBASTIAN. HAZARDOUS WEATHER... * SOUTHERLY WINDS WILL INCREASE HUMIDITY ACROSS THE AREA OVER THE NEXT FEW DAYS...AND PUSH HEAT INDEX VALUES TO AROUND 105 DURING THE AFTERNOONS. MORE WIND AT NIGHT WILL ALSO KEEP DOWNTOWN AREAS WARMER...WITH LOWS ONLY DROPPING TO BETWEEN 75 AND 80 BY MORNING. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-OKZ049-053>059-061>076-230515- /O.NEW.KTSA.HT.Y.0008.120723T1500Z-120726T0000Z/ /O.CON.KTSA.HT.Y.0007.000000T0000Z-120723T0000Z/ CRAWFORD-FRANKLIN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 405 PM CDT SUN JUL 22 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 10 AM MONDAY TO 7 PM CDT WEDNESDAY AND A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... PUSHMATAHA...ROGERS...MAYES...DELAWARE...PITTSBURG...OTTAWA... WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * SOUTHERLY WINDS WILL INCREASE MOISTURE OVER THE AREA THROUGH MID WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX VALUES AROUND 105 IN MANY AREAS ON MONDAY...TUESDAY AND WEDNESDAY. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
2 follow-up statements
027 WWUS74 KTSA 230846 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 346 AM CDT MON JUL 23 2012 ARZ029-OKZ060-232100- /O.EXT.KTSA.EH.W.0003.120723T1500Z-120724T0000Z/ SEBASTIAN-TULSA- 346 AM CDT MON JUL 23 2012 ...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF THE EXCESSIVE HEAT WARNING AND IT IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. IN ARKANSAS...SEBASTIAN. HAZARDOUS WEATHER... * OVERNIGHT TEMPERATURES HAVE REMAINED VERY WARM ACROSS THE URBAN AREAS OF FORT SMITH AND TULSA...WITH HOT AND HUMID CONDITIONS AGAIN EXPECTED THIS AFTERNOON. HEAT INDEX VALUES TODAY WILL PEAK AROUND 105 DEGREES. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-OKZ049-053>059-061>076-232100- /O.EXT.KTSA.HT.Y.0008.120723T1500Z-120724T0000Z/ CRAWFORD-FRANKLIN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 346 AM CDT MON JUL 23 2012 ...HEAT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF THE HEAT ADVISORY AND IT IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... PUSHMATAHA...ROGERS...MAYES...DELAWARE...PITTSBURG...OTTAWA... WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * HOT AND HUMID CONDITIONS WILL CONTINUE TODAY WITH AFTERNOON HEAT INDEX VALUES PEAKING AROUND 105 DEGREES. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
510 WWUS74 KTSA 232036 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 336 PM CDT MON JUL 23 2012 ARZ029-OKZ060-240445- /O.EXB.KTSA.HT.Y.0008.120724T0000Z-120725T0000Z/ /O.CON.KTSA.EH.W.0003.000000T0000Z-120724T0000Z/ SEBASTIAN-TULSA- 336 PM CDT MON JUL 23 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT TUESDAY AND AN EXCESSIVE HEAT WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. IN ARKANSAS...SEBASTIAN. HAZARDOUS WEATHER... * HEAT INDEX VALUES PEAKING AROUND 105 DEGREES THIS AFTERNOON CONTINUE TO BE POSSIBLE. WARM OVERNIGHT TEMPERATURES...ESPECIALLY WITHIN THE MORE URBAN AREAS OF TULSA AND FORT SMITH...WILL PROVIDE LITTLE RELIEF TONIGHT. HOT TEMPERATURES ARE EXPECTED AGAIN TUESDAY WITH HEAT INDICES NEAR 105 DEGREES. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-OKZ049-053>059-061>076-240445- /O.EXT.KTSA.HT.Y.0008.000000T0000Z-120725T0000Z/ CRAWFORD-FRANKLIN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 336 PM CDT MON JUL 23 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF THE HEAT ADVISORY AND IT IS NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... PUSHMATAHA...ROGERS...MAYES...DELAWARE...PITTSBURG...OTTAWA... WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * HOT AND HUMID CONDITIONS THIS AFTERNOON ARE EXPECTED TO CONTINUE FOR TUESDAY WITH HEAT INDEX VALUES AROUND 105 DEGREES. WARM OVERNIGHT TEMPERATURES TONIGHT WILL PROVIDE LITTLE RELIEF. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 22, 3:52 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 22, 3:52 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
352 PM CDT SUN JUL 22 2012
.DISCUSSION...
UPPER RIDGE WILL CONTINUE OVER THE AREA THROUGH MOST OF THE WEEK.
MODELS INDICATE THE RIDGE WILL SHIFT SLIGHTLY EAST WITH SOME
NORTHWEST FLOW DEVELOPING LATER IN THE WEEK. ECMWF AND GFS
INDICATE A SHORTWAVE TROUGH MOVING THROUGH UPPER MISSISSIPPI
VALLEY THAT SHOULD SKIRT ACROSS EASTERN OK AND NORTHWEST ARKANSAS
THURSDAY. THIS WILL PROVIDE A CHANCE OF THUNDERSTORMS...ALONG WITH
DROPPING THE THICKNESS VALUES AND ALLOWING TEMPERATURES TO
MODERATE SOME. ONLY DROPPED TEMPERATURES BACK INTO THE 90S ON
THURSDAY. IF THE RAIN IS TOO SCATTERED...GROUND TEMPERATURES WILL
NEGATE MUCH COOLING. UPPER RIDGE BUILDS BACK NEXT WEEKEND. THIS
WILL RESULT HOT TEMPERATURES AGAIN.
AS UPPER RIDGE SLIDES EAST...SURFACE WINDS WILL BECOME MORE
SOUTHERLY. SOUTH WINDS EXPECTED BY MONDAY AFTERNOON THROUGH MID
WEEK...RESULTING IN AN INCREASE IN MOISTURE AND WARMER OVERNIGHT
LOWS. THE HIGHER MOISTURE WILL PUSH HEAT INDEX VALUES TO AROUND
105 IN MANY LOCATIONS. WILL THEN KEEP THE HEAT ADVISORY UP THROUGH
WEDNESDAY FOR ALL BUT THE FOUR...FAR NORTHWEST ARKANSAS COUNTIES.
TULSA COUNTY AND SEBASTIAN COUNTY WILL HAVE OVERNIGHT LOWS STAYING
BETWEEN 75 AND 80...MAINLY IN THE DOWNTOWN AREAS. FOR THIS...WILL
ISSUE AN EXCESSIVE HEAT ADVISORY FOR THOSE TWO COUNTIES. THIS MAY
NEED EXPANDING IF MOISTURE INCREASES AND PUSHES HEAT INDEX VALUES
HIGHER ACROSS OTHER PORTIONS OF EASTERN OKLAHOMA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 102 78 102 / 0 10 10 10
FSM 77 101 76 101 / 10 10 10 10
MLC 76 98 75 99 / 10 10 10 10
BVO 70 103 73 102 / 0 10 10 10
FYV 68 97 69 98 / 0 10 10 10
BYV 70 97 71 97 / 0 10 10 10
MKO 74 101 76 101 / 0 10 10 10
MIO 75 101 76 101 / 0 10 10 10
F10 74 101 74 100 / 0 10 10 10
HHW 77 98 74 98 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WARNING FROM 10 AM MONDAY TO 7 PM WEDNESDAY FOR
OKZ060.
HEAT ADVISORY FROM 10 AM MONDAY TO 7 PM WEDNESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ019-ARZ020-ARZ029.
HEAT ADVISORY FROM 10 AM MONDAY TO 7 PM WEDNESDAY FOR ARZ019-
ARZ020.
EXCESSIVE HEAT WARNING FROM 10 AM MONDAY TO 7 PM WEDNESDAY FOR
ARZ029.
&&
LONG TERM....02Hazardous weather outlook, Jul 22, 12:45 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1245 PM CDT SUN JUL 22 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1245 PM CDT SUN JUL 22 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...AFTER 2PM...ENDING BY 7PM. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON IN SOUTHEAST OKLAHOMA NEAR THE HIGHER TERRAIN OF LE FLORE COUNTY. ANY CELLS THAT FORM WOULD DRIFT SOUTHWEST TOWARD LATIMER...PUSHMATAHA AND CHOCTAW COUNTIES. STRONG DOWN BURST WINDS WILL BE POSSIBLE GIVEN THE HOT ATMOSPHERE. HEAT INDEX VALUES WILL RANGE FROM AROUND 100 IN FAR NORTHWEST ARKANSAS TO AROUND 105 IN WEST-CENTRAL ARKANSAS AND EASTERN OKLAHOMA. LOCAL HEAT INDEX VALUES MAY REACH NEAR 108 IN SOUTHEAST OKLAHOMA. PLEASE REFER TO THE HEAT ADVISORY ISSUED BY THIS OFFICE FOR ADDITIONAL INFORMATION. WINDS RANGING FROM 10 TO 15 MPH WILL KEEP FIRE SPREAD POTENTIAL LIMITED...BUT THE VERY DRY CONDITIONS REMAIN FAVORABLE FOR FIRE IGNITION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED NEAR ANY ISOLATED STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL... DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... WINDS INCREASING TO 10 TO 15 MPH DURING THE DAYTIME ON MONDAY... TUESDAY AND WEDNESDAY WILL RESULT IN SOMEWHAT OF AN INCREASE IN FIRE SPREAD POTENTIAL. HOT CONDITIONS WILL PERSIST THROUGH THE COMING WEEK. THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE ACROSS THE AREA LATER IN THE WEEK AS A FRONT APPROACHES FROM THE NORTH AND EVENTUALLY ENTERS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 4:05 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 51 hr |
Nearby
Excessive Heat Warnings in Oklahoma, 2012Excessive Heat Warnings in Arkansas, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.